Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am suffering from ED. I was on a daily

I am suffering from ED. I was on a daily does of 900mg of Gabapentin for 2.5 years then was switched to a daily does of 400mg of Lyrica. One of these, I suspect is the culprit. My bet is on Gabapentin, but I cannot find confirmation that it causes ED. I have also been on Meloxicam for 3 years.
If Gabapentin is the culprit, how long until it clears the system?
I had bypass surgery one month ago today, and am on several other meds, but the ED started before then. I was hoping increased blood flow from the bypass surgery would cure the problem, but it has not. I can tell there is blood flow to my penis, but there is a disconnect in my head that won't let me get an erection. I need advice. Thanks. Dr. John Copeland
Tue, 30 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

mam, i m 24 and suffering from erctile dysfunction i use to masburate daily is this a reason. While masburation there is no signs of erectile dysfunction but during sex this problem starts I m regular smoker n started it 2 yrs earlier any natural or home base remidy pls

doctor1 MD

I am 69 years old and have taking Amlodipine 5 mgs daily since 2010. The reason for it is because I have Raynauds due to limited scleroderma. There is much discussion about how Amiodipine causes ED, but for other reasons stopped taking this medication a month ago and have found my ED has gotten worse. Is it possible that this drug can have the opposite effect on me and actually not cause ED?

doctor1 MD

im 16, and i was very sexually active and i felt like i wanted my penis larger, so i went on google and found jelqing techniques. so i did those, and got lazy so i stopped, and now it seems as if my erections are weaker and my penis is softer. can i sbe suffering from ED? im kinda scared

Loading Online Doctors....